International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part A

Modified Frontini-Sormani iterative method for solving systems of nonlinear equations with singular Jacobian


Author(s): Ogbereyivwe Oghovese and Ojo-Orobosa Veronica

Abstract: This paper modifies the family of iterative method in Frontini and Sormani (2004) for solving systems of nonlinear equations with singular Jacobian. The convergence of the methods are established via Taylor series approach. Different numerical examples are given to illustrate the effectiveness of the proposed methods.

Pages: 01-09 | Views: 454 | Downloads: 56

Download Full Article: Click Here
How to cite this article:
Ogbereyivwe Oghovese and Ojo-Orobosa Veronica. Modified Frontini-Sormani iterative method for solving systems of nonlinear equations with singular Jacobian. International Journal of Statistics and Applied Mathematics. 2018; 3(6): 01-09.
Call for book chapter
International Journal of Statistics and Applied Mathematics